# SDR LR7A2015051200572

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 54,216 hours, 31,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: LS4327
- Condition: Corroded
- Location: Bs 588-597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, FOUND THE LT MAIN WHEEL WELL FS 588 - 597 INTERCOSTAL BEAM WEB, OTBD CAP HAD CORROSION  LBL 62, WL 175. WEB REPLACEMED IAW SRM 51-60 AND 51-70.
